Aa
A
A
A
Close
Undiagnosed Symptoms Community
25k Members
Avatar universal

Dizziness, back pain and skin rashes

I do not know whether this is the right forum. If not then please advice of the forum to post my query. I had taken augmentin 1 gm to be taken twise a day for seven  days. This was to relieve sore throat. The soreness was relieved but then dizziness was still there. I also started getting headaches and back pains with some unusual coldness in the middle abdomen and cold hands and feet. My doctor ordered me to have the tests of vitamin b12 which came out to be very low.I started getting b12 injecions twice a week for four weeks I have been taking them.I also started getting tiny rashes on my head and with red in colour. To tackle the cold hands and feet and unusual cold in the abdomen, my doctor precribed me bralix tabs 7.5mg (clidinium bromide 2.5mg and chlodiazepoxide 5mg). The unusual coldness disppeared. no headaches and back pains. But the said rashes are still there. I also got few swelling at the back of the neck where the neck meets the spine. My TSH levels were done it was in the lab normal range. My question is whether tiny raised skin rashes and swellings are side effects of b12 injections and bralix tabs. I have never taken these medications in life prior to this.
5 Responses
Avatar universal
Please reply
351246 tn?1379685732
MEDICAL PROFESSIONAL
Hi
Welcome to the MedHelp forum!
Vit B12 deficiency causes feeling cold, tiredness, dizziness etc. Low intrinsic factor in gut that hampers absorption, pernicious anemia, parasites in the gut, diet poor in Vit B12, Crohn;s disease, IBS, or poor metabolism by liver are the causes behind it. Please consult a doctor to rule these out. Take a diet rich in Vit B12 which should include meat and animal products, cheese, such as beef, liver, salmon, cod, and eggs. Take B12 supplements and breakfast cereals fortified with vitamin B12. Finding the cause is important.
The rash could be due to Augmentin and other drugs you are taking. Once the B12 injections start acting, the medicines can be stopped after talking to your doctor. Talk to a nutrition expert about a diet rich in B12.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Avatar universal
Thank you very much for the reply. For your info, I have also been taking two boiled eggs daily for the past six weeks. I have never taken this way prior to this. Can excessive intake of eggs result in the said skin rashes.
Avatar universal
Hi Dear. Please reply to the question whether excessive intake of eggs can cause skin rashes. For your info, I am strict vegetarian and never taken eggs in my life until this proven medical condition.
351246 tn?1379685732
MEDICAL PROFESSIONAL
Hi
Welcome to the MedHelp forum!
Yes, egg allergy is very common and is usually due to the white or protein part of the egg. The yellow part often does not cause this. You can go off the eggs and egg containing products and see if the rash disappears. This will be confirmatory.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.